# SDR YV3R2022101500545

- Difficulty date: October 5, 2022
- Submitted: October 15, 2022
- Operation: General aviation
- Aircraft: VH-CI
- Make and model: Robsin R22BETAII
- Aircraft serial: 4010
- Aircraft time: 80 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A5695
- Part serial: LOT46
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY (LOW RPM) P/N: A569-5 WAS NOT SERVICEABLE.
